Vol. 21, No. 2, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On asymptotic estimates for kernels of convolution transforms

Zeev Ditzian

Vol. 21 (1967), No. 2, 249–254
Abstract

In this paper we shall try to answer two open questions posed by Dauns and Widder in their paper “Convolution transforms whose inversion functions have complex roots” (Pacific Journal of Mathematics, 1965, Volume 15(2), pp. 427-442) on page 441.

Mathematical Subject Classification
Primary: 44.25
Milestones
Received: 23 May 1966
Published: 1 May 1967
Authors
Zeev Ditzian